Alert archive / Nebraska / Flash Flood Warnings in 2005

Flash Flood Warning 7, NWS Hastings, NE

May 11, 2005Buffalo County, Nebraska

NWS Hastings, NE issued this flash flood warning at May 11, 2005, 8:20 PM CDT for Buffalo County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2005, 8:20 PM CDT (01:20 UTC)
Expired
May 12, 2005, 12:15 AM CDT
In force
4 hr
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Buffalo County, NE

The radar

The Grand Island radar (KUEX), 74 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 120123
FFWGID
NEC019-120515-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
820 PM CDT WED MAY 11 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 1215 AM CDT

* AT 814 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY
  HEAVY RAIN FROM ELM CREEK TO 5 MILES SOUTHEAST OF GIBBON... 
  MOVING NORTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELM CREEK...
  GIBBON...
  SHELTON...
  RIVERDALE...
  AMHERST...

THE PUBLIC REPORTED FLASH FLOODING THROUGHOUT BUFFALO COUNTY. MOST 
FLOODING HAS BEEN OBSERVED IN THE SOUTHERN HALF OF THE COUNTY. 
ADDITIONAL THUNDERSTORMS WILL SPREAD INTO THE COUNTY DURING THE 
NIGHT. PERIODS OF HEAVY RAIN WILL CAUSE ADDITIONAL FLOODING IN THE 
COUNTY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 4067 9930 4067 9940 4069 9941 4104 9941
      4104 9873 4069 9873 4068 9884 4066 9889
      4065 9921
&
$$
NNNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 11, 2:10 PM CDT, 6 hours 10 minutes earlier.

Area forecast discussion, May 11, 2:10 PM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE   ...COR LONG TERM DAYS...
210 PM CDT WED MAY 11 2005

.SHORT TERM...PARAMETERS COMING TOGETHER FOR WELL ADVERTISED
SEVERE WEATHER EVENING. CONVECTION TO OUR EAST SENDING
OUTFLOW TO THE WEST...SURFACE FRONT OVER THE CENTRAL CWFA...
AND INCREASING CONVERGENCE SETTING UP OVER NORTH CENTRAL
KANSAS IN MODERATE TO VERY UNSTABLE AIRMASS. UPPER SUPPORT
TO THE WEST ALREADY KICKING ELEVATED THUNDERSTORMS IN FAR
SOUTHWEST NEBRASKA.

ANTICIPATE RAPIDLY INCREASING COVERAGE BY LATE AFTERNOON FROM
SOUTH TO NORTH...AND THUNDERSTORM NEAR THE BOUNDARY INTERSECTIONS
COULD BE TORNADIC. THIS SEEMS TO FAVOR THE SOUTHERN TWO TIER OF
NEBRASKA COUNTIES...AND NORTH CENTRAL KANSAS.

SEVERE WEATHER EXPECTED WELL INTO THE EVENING...BEFORE SYSTEM
ROLLS EAST WITH POTENTIAL FOR SOME HEAVY RAIN. WITH THE
EXCEPTION OF A COUPLE OF SPOTS...MOST OF THE CWFA HAS BEEN
DRY IN RECENT WEEKS AND COULD TAKE SOME SUBSTANTIAL RAIN.
WILL LET SHORT FUSE SITUATION DICTATE HYDROLOGIC ASPECTS
AT THIS TIME.

LOOKING INTO THURSDAY...EXPECT ONGOING CONVECTION TO BE WORKING
ACROSS MOST OF THE EASTERN CWFA IN THE MORNING...AND INCREASED
POPS JUST A BIT. QUESTION IS WEATHER ANY CLEARING RESULTS...AND
WHILE SOME MAY BRIEFLY OCCUR IN SUBSIDENT WAKE...LIKELY TO REFILL
WITH STRATOCU. TEMPERATURES WILL BE MUCH COOLER SOUTHEAST CWFA
AS FRONT SHOULD GET SHOVED SOUTHEAST OF THE CWFA. EXPECT MAIN
CONVECTION ACTIVITY THURSDAY EVENING TO BE JUST SOUTHEAST OF
THE CWFA. LEFT SMALL POPS NEAR FRONT JUST IN CASE.

.LONG TERM...00Z FRIDAY THROUGH WEDNESDAY...ANOTHER IN A SERIES OF
SHORT WAVES MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...AND THE
MAIN UPPER LEVEL TROUGH MOVES THROUGH LATE FRIDAY. THIS WILL
CONTINUE A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AREA INTO
FRIDAY. THE SURFACE FRONT ASSOCIATED WITH THIS SYSTEM HANGS UP JUST
TO THE SOUTH OF THE FORECAST AREA. IF THIS WERE TO HANG UP FURTHER
NORTH...THEN THERE WOULD BE A GREATER CHANCE OF PRECIPITATION. THE
GFS IS FURTHER NORTH WITH THIS SYSTEM THAN THE NAM.

AN UPPER RIDGE TRIES TO BUILD INTO THE REGION WITH A SURFACE HIGH
PRESSURE. THIS SHOULD HELP TO CLEAR THE SKIES OUT AND BRING AN END
TO THE PRECIPITATION. DRY CONDITIONS WILL PERSIST THROUGH THE
WEEKEND AND EVEN INTO EARLY NEXT WEEK.

ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION LATE MONDAY. THE
SURFACE LOW IS SLOW TO MOVE INTO THE FORECAST AREA. KEPT SOME LOW
POPS IN FOR TUESDAY AND TUESDAY NIGHT AS THE LOW SLOWLY MOVES ACROSS
THE FORECAST AREA. THE LOW WEAKENS ON WEDNESDAY THEN STRENGTHENS
AGAIN LATE THURSDAY. WILL KEEP WEDNESDAY AND THURSDAY DRY UNTIL THE
LOCATION OF THE SURFACE FRONT IS A LITTLE MORE DEFINITE ON THURSDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

MORITZ/WESELY/JCB
Hazardous weather outlook, May 11, 12:00 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1200 PM CDT WED MAY 11 2005

KSZ005>007-017>019-121200-
JEWELL-MITCHELL-OSBORNE-PHILLIPS-ROOKS-SMITH-
1200 PM CDT WED MAY 11 2005

...OUTBREAK OF SEVERE WEATHER EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 AND 4 PM THIS
AFTERNOON. ANY THUNDERSTORM WHICH DOES DEVELOP WILL QUICKLY
BECOME SEVERE...AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...
DAMAGING WINDS...AND TORNADOES. A COUPLE OF STRONG...LONGER TRACK
TORNADOES ARE POSSIBLE...ESPECIALLY THROUGH THE EARLY EVENING HOURS.
IN GENERAL...THE STORMS SHOULD MOVE TO THE NORTHEAST IN DIRECTION.

THE THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT HOURS...WITH
SOME LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE READY FOR RAPID
DEPLOYMENT AT ANY TIME.

NEZ039>041-046>049-060>064-072>077-082>087-121200-
ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY-
HALL-HAMILTON-HARLAN-HOWARD-KEARNEY-MERRICK-NANCE-NUCKOLLS-PHELPS-
POLK-SHERMAN-THAYER-VALLEY-WEBSTER-YORK-
1200 PM CDT WED MAY 11 2005

...MODERATE RISK FOR SOUTHERN NEBRASKA THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4 PM THIS AFTERNOON...
ESPECIALLY ACROSS AREAS SOUTH OF INTERSTATE 80. THESE STORMS
WILL MOVE NORTHEAST.

CONDITIONS ARE FAVORABLE FOR ANY THUNDERSTORM LATE THIS AFTERNOON
AND EVENING TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.
TORNADOES ARE POSSIBLE THROUGH THE EARLY EVENING...ESPECIALLY
SOUTH OF A YORK...TO HASTINGS TO ALMA LINE. TO THE NORTH...THE
HAIL AND WIND THREAT IS MOST PROMINENT.

THE THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH HEAVY RAIN IN
EXCESS OF 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING...
ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. SPOTTER GROUPS AND
EMERGENCY MANAGEMENT SHOULD READY FOR RAPID DEPLOYMENT AT ANY TIME
THE REST OF TODAY.

NOAA/NWS/MORITZ/WESELY/BERG

In the hours before

Local storm report, May 11, 7:41 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             6 NW AMHERST            40.90N 99.35W
05/11/2005  1.75 INCH        BUFFALO            NE   AMATEUR RADIO

            COVERING THE GROUND. 3RD HAILSTORM IN 20 MINUTES. MOST
            HAIL BETWEEN DIME AND GOLFBALL SIZE

&&

LEWIS
Local storm report, May 11, 7:52 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     FLASH FLOOD      WOOD RIVER              40.82N 98.60W
05/11/2005                   HALL               NE   AMATEUR RADIO

            REPORTS OF WATER TO THE DEPTH OF GRILLS ON AN AUTOMOBILE.
            ROADS IMPASSABLE.

&&

LEWIS
Local storm report, May 11, 8:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FUNNEL CLOUD     ODESSA                  40.70N 99.26W
05/11/2005                   BUFFALO            NE   BROADCAST MEDIA

            REPORT OF FUNNEL CLOUD NORTH OF I-80 AT ODESSA

&&

LEWIS
Local storm report, May 11, 8:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             PROSSER                 40.69N 98.58W
05/11/2005  1.00 INCH        ADAMS              NE   EMERGENCY MNGR

&&

LEWIS
Local storm report, May 11, 8:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      LEXINGTON               40.78N 99.74W
05/11/2005                   DAWSON             NE   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN LEXINGTON

0700 PM     TSTM WND DMG     6 W LEXINGTON           40.78N 99.86W
05/11/2005                   DAWSON             NE   LAW ENFORCEMENT

            ROOF OFF A TRAILER AT JOHNSON LAKE.

0709 PM     FLASH FLOOD      LEXINGTON               40.78N 99.74W
05/11/2005                   DAWSON             NE   LAW ENFORCEMENT

            MANY STREETS IN LEXINGTON ARE IMPASSABLE.

0712 PM     HAIL             7 N BERTRAND            40.63N 99.63W
05/11/2005  1.75 INCH        PHELPS             NE   AMATEUR RADIO

0715 PM     HAIL             ELM CREEK               40.72N 99.38W
05/11/2005  1.50 INCH        BUFFALO            NE   TRAINED SPOTTER

            A LITTLE BIT OF HAIL AND SOME FLOODING IN THE STREETS.
            EXCESSIVE WINDS AND RAIN.

0719 PM     HAIL             ELM CREEK               40.72N 99.38W
05/11/2005  1.00 INCH        BUFFALO            NE   PUBLIC

            QUARTER SIZE HAIL AND STRONG WINDS IN ELM CREEK...PUBLIC
            REPORT

0724 PM     HEAVY RAIN       LEXINGTON               40.78N 99.74W
05/11/2005  2.19 INCH        DAWSON             NE   AMATEUR RADIO

            MINOR STREET FLOODING IN TOWN.

0727 PM     TSTM WND GST     1 NE ELM CREEK          40.73N 99.36W
05/11/2005  60 MPH           BUFFALO            NE   PUBLIC

             PUBLIC REPORTS OF 60 TO 70 MPH WINDS ALONG WITH GOLF
            BALL SIZED HAIL AND NEAR ZERO VISIBILITIES.

0735 PM     HAIL             6 NW AMHERST            40.90N 99.35W
05/11/2005  1.75 INCH        BUFFALO            NE   AMATEUR RADIO

            COVERING THE GROUND. 3RD HAILSTORM IN 20 MINUTES. MOST
            HAIL BETWEEN DIME AND GOLFBALL SIZE

0751 PM     FLASH FLOOD      WOOD RIVER              40.82N 98.60W
05/11/2005                   HALL               NE   AMATEUR RADIO

            REPORTS OF WATER TO THE DEPTH OF GRILLS ON AN AUTOMOBILE.
            ROADS IMPASSABLE.

0757 PM     FUNNEL CLOUD     ODESSA                  40.70N 99.26W
05/11/2005                   BUFFALO            NE   BROADCAST MEDIA

            REPORT OF FUNNEL CLOUD NORTH OF I-80 AT ODESSA

0808 PM     HAIL             PROSSER                 40.69N 98.58W
05/11/2005  1.00 INCH        ADAMS              NE   EMERGENCY MNGR

&&

LEWIS
Local storm report, May 11, 8:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
819 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLOOD            MILLER                  40.93N 99.39W
05/11/2005                   BUFFALO            NE   EMERGENCY MNGR

            HIGHWAY 40 2 MILE EAST OF MILLER...WASHED OUT. SOME
            VEHICLES INVOLVED IN THE FLOODING.

0810 PM     FLOOD            ALDA                    40.86N 98.47W
05/11/2005                   HALL               NE   TRAINED SPOTTER

            STANDING WATER IN MANY FIELDS ALONG HIGHWAY 30 BETWEEN
            ALDA AND WOOD RIVER. NO WIND DAMAGE. HEAVY RAIN AND SMALL
            HAIL.

&&

LEWIS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:07 PM CDTSevere Thunderstorm WarningGIDHall53 min
May 11, 7:15 PM CDTFlash Flood WarningGIDMerrick3 hr
May 11, 7:16 PM CDTSevere Thunderstorm WarningGIDDawson45 min
May 11, 7:19 PM CDTFlash Flood WarningGIDDawson3 hr
May 11, 7:43 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman62 min
May 11, 7:44 PM CDTSevere Thunderstorm WarningGIDNuckolls44 min
May 11, 7:51 PM CDTSevere Thunderstorm WarningGIDMerrick24 min
May 11, 7:56 PM CDTSevere Thunderstorm WarningGIDHall64 min
May 11, 8:08 PM CDTSevere Thunderstorm WarningGIDKearney67 min
May 11, 8:11 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan64 min
May 11, 8:34 PM CDTFlash Flood WarningGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more6 hr
May 11, 8:35 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick43 min
May 11, 8:39 PM CDTSevere Thunderstorm WarningGIDFillmore66 min
May 11, 8:42 PM CDTSevere Thunderstorm WarningGIDSherman34 min
May 11, 9:13 PM CDTSevere Thunderstorm WarningGIDBuffalo62 min
May 11, 9:15 PM CDTSevere Thunderstorm WarningGIDKearney63 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningGIDYork62 min
May 11, 9:31 PM CDTSevere Thunderstorm WarningGIDAdams13 min
May 11, 9:42 PM CDTSevere Thunderstorm WarningGIDFillmore63 min
May 11, 9:55 PM CDTSevere Thunderstorm WarningGIDAdams65 min
May 11, 10:02 PM CDTSevere Thunderstorm WarningGIDHall58 min
May 11, 10:15 PM CDTSevere Thunderstorm WarningGIDBuffalo60 min
May 11, 10:28 PM CDTSevere Thunderstorm WarningGIDYork54 min
May 11, 10:34 PM CDTSevere Thunderstorm WarningGIDGosper56 min
May 11, 10:38 PM CDTSevere Thunderstorm WarningGIDDawson55 min
May 11, 10:39 PM CDTSevere Thunderstorm WarningGIDFillmore66 min
May 11, 10:44 PM CDTSevere Thunderstorm WarningGIDHamilton61 min
May 11, 10:45 PM CDTSevere Thunderstorm WarningGIDFurnas60 min
May 11, 10:49 PM CDTSevere Thunderstorm WarningGIDKearney47 min
May 11, 10:56 PM CDTSevere Thunderstorm WarningGIDAdams, Hall64 min
May 11, 11:03 PM CDTSevere Thunderstorm WarningGIDMerrick57 min
May 11, 11:13 PM CDTSevere Thunderstorm WarningGIDBuffalo62 min
May 11, 11:25 PM CDTSevere Thunderstorm WarningGIDGosper, Harlan, Phelps65 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningGIDFillmore22 min
May 11, 11:56 PM CDTSevere Thunderstorm WarningGIDAdams, Hall64 min
May 12, 12:10 AM CDTSevere Thunderstorm WarningGIDBuffalo32 min
May 12, 12:23 AM CDTSevere Thunderstorm WarningGIDHoward28 min
May 12, 12:32 AM CDTSevere Thunderstorm WarningGIDHamilton58 min
May 12, 12:59 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson15 min
May 12, 1:10 AM CDTSevere Thunderstorm WarningGIDMerrick, Polk29 min
May 12, 1:11 AM CDTSevere Thunderstorm WarningGIDWebster18 min
May 12, 1:31 AM CDTSevere Thunderstorm WarningGIDClay, Nuckolls31 min
May 12, 1:45 AM CDTSevere Thunderstorm WarningGIDFranklin, Webster30 min
May 12, 1:51 AM CDTSevere Thunderstorm WarningGIDYork40 min

Nearby

Flash Flood Warnings in Nebraska, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.